On some new theorems on multipliers in harmonic function spaces in higher dimension II
Bull. Korean Math. Soc. 2013 Vol. 50, No. 5, 1451-1469
Printed September 1, 2013
Milo\v s Arsenovi\' c and Romi F. Shamoyan
University of Belgrade, Bryansk University
Abstract : We present new sharp assertions concerning multipliers in various spaces of harmonic functions in the unit ball of $\mathbb R^n$.
Keywords : multipliers, spaces of harmonic functions, Bergman type mixed norm spaces, spherical harmonics
MSC numbers : Primary 30H20
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd